BibTeX record journals/siamma/GrasselliWZ08

download as .bib file

@article{DBLP:journals/siamma/GrasselliWZ08,
  author    = {Maurizio Grasselli and
               Hao Wu and
               Songmu Zheng},
  title     = {Convergence to Equilibrium for Parabolic-Hyperbolic Time-Dependent
               Ginzburg-Landau-Maxwell Equations},
  journal   = {{SIAM} J. Math. Anal.},
  volume    = {40},
  number    = {5},
  pages     = {2007--2033},
  year      = {2008},
  url       = {https://doi.org/10.1137/080717833},
  doi       = {10.1137/080717833},
  timestamp = {Fri, 03 Jul 2020 17:55:18 +0200},
  biburl    = {https://dblp.org/rec/journals/siamma/GrasselliWZ08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics